# SDR VNAA0708021

- Difficulty date: August 28, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 8,102 hours, 7,937 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE RIGHT SIDE OF THE NOSE AREA.  MAINTENANCE INSPECTED AND CONFIRMED THE BIRD STRIKE HAD DONE EXTENSIVE DAMAGE TO THE NOSE AREA.  THE AIRCRAFT WAS TEMP.  REPAIRED AND FERRIED FOR FURTHER EVALUATION AND REPAIR.   MAINTENANCE REPAIRED BIRD STRIKE DAMAGE TO THE RT FORWARD FUSELAGE FROM FS 169 TO FS 202.75. MAINTENANCE ALSO COMPLIED WITH BIRD STRIKE INSPECTION IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT WAS RELEASED FOR SERVICE.
